How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Singh Your Own Question
Dr. Singh
Dr. Singh, Doctor
Category: Health
Satisfied Customers: 6496
Experience:  MBBS. General Practitioner, experienced in hospital care and primary care.
10798432
Type Your Health Question Here...
Dr. Singh is online now
A new question is answered every 9 seconds

I am 47. At 44 I was outgoing, played sports, and led a healthy

Resolved Question:

I am 47. At 44 I was outgoing, played sports, and led a healthy life. Had only been to a doctor for cyists and boils. Last 3 years have been almost unbearable. I was having heart issues but was diagnozed with CVT (I believe) Had a cath ablation performed a year ago Jan and have not had many issues since. I have had stress tests, been on depression meds (year since), but have been taking Clonazepam .5 (average a half a pill a day) for the past 2yrs plus. Had an esphogus test due to getting items caught in throat, twice. Came back fine. Blood work has come back fine past two times. Triglycerides high, but came down. Went from 12 caffiene drinks a day down to 2 a day for the past 15 months. I want to hope that it is due to stress and that I can relieve this. I changed jobs from a District Manager (75 hours a week) to a SM position (50 hours a week) 3 weeks ago. Which is much more physical. I have lost 9 lbs due to the fast pace physical demands, and probably not eating properly. I am 47, just felt like 30 4 years ago, now I feel like I am 80! I am alone as my girlfriend moved out 6 months ago due to conflicts with her daughter. Family is 2 hours away, and I have no immediate non work friends. Any suggestions?
Submitted: 4 years ago.
Category: Health
Expert:  Dr. Singh replied 4 years ago.

Dr. Singh :

Hi,

Dr. Singh :

what symptoms are you having presently?

Customer:

hi

Customer:

dizziness, random headaches behind eyes

Dr. Singh :

Are you taking any medications?

Customer:

had today off and rested. felt like i was ill a bit at work friday and saturday. Had temp and muscle aches

Customer:

feel better today a little

Customer:

i am taking clonazepam, vit c, and i took tylonel yesterday

Customer:

no caffiene today

Customer:

.25 mg on clonazepam a day , unless i feel i need more like friday night

Customer:

5'10 170lbs

Dr. Singh :

how long have u been having symptoms

Customer:

off an on 2-3 yrs

Dr. Singh :

Ok, thank you for the additional information.

Customer:

Thank you for trying to ease my nerves, my dogs listen,, but not much on advice...

Dr. Singh :

Clonazepam can be the cause of your dizziness. However with your history of SVTs it is important to rule out other causes too such as cardiac issues. I recommend you go to you doctor to have orthostatic vital signs, EKG, and blood test. Other causes of the symptoms you are experiencing are thyroid issues, diabetes, anemia, vitamin deficiencies, autoimmune disorders, vertigo, infection. I therefore think a thorough exam and work up with your primary care physician is needed.

Customer:

I had a full blood work performed in Dec. Testing almost all of those above mentioned and the results came back fine except triglycerides a little high.

Customer:

said vit d was a little low

Dr. Singh :

then the likely cause is your medication. I recommend you talk to your doctor about getting something else to help you with the anxiety.

Customer:

i have been seeing my primary physician once every 2 months for checkups and blood work every 4-6 months

Dr. Singh :

That is good you should keep up with your regular follows up

Customer:

should i change my NFL football team? My dolphins arent doing so well..lol

Dr. Singh :

but do speak about getting your medication changed.

Customer:

.25 is not very strong is it doc?

Customer:

i tried to wing myself off 5 months ago, made it 5 days without and felt like i crashed

Dr. Singh :

It is a small dose. But it appears to be affecting you with the dizziness. Therefore, it should be switched.

Customer:

is there a nerve pill, that will cause less dizziness, as i see clon side affects list dizziness

Customer:

my heart and chest pain are finally almost non existant:)

Customer:

can i try and go cold turkey with the clonz? will it affect me in a negative way

Dr. Singh :

You can try other medications such as Xanax and Lexapro. Although they also have side effect of dizziness, different medications respond differently with different patients, and therefore you may be better with either of these.

Dr. Singh :

You may experience some side effects if you stopped abruptly. That is why seeing your doctor and getting a tapering dose to stop it might be necessary.

Customer:

Do you believe it is stress related due to the heart issues i had year ago. I went to er 6 times in 12 months thinking i was dying of a heart attack.

Customer:

before the svt was corrected year ago jan

Dr. Singh :

Stress can cause certain symptoms yes. But it is not likely causing all of your symptoms.

Customer:

should i see a nero specialist for a scan?

Customer:

just tired of feeling this way

Dr. Singh :

I can understand your frustrations.

Dr. Singh :

You need to switch your medication. So please see your regular doctor regarding this.

Customer:

Ok I will. I am going in for blood work tomorrow, see my doc on this thur. I wll review results with him and mention med change

Customer:

its been a long 2.5 years of fighting this

Dr. Singh :

I can understand.

Dr. Singh :

Is there anything else I can help you with?

Customer:

Will i be able to talk with you down the road?

Dr. Singh :

Yes you can always request for me (Dr. Singh).

Customer:

Ok Thank you for talking with me and wish me luck!

Dr. Singh :

Or follow up with this question thread.

Dr. Singh :

You are very welcome. Best of luck

Dr. Singh :

If no further questions, please click accept.

Dr. Singh :

Regards

Dr. Singh and 4 other Health Specialists are ready to help you